he was on guanfancine before about 3 months ago but we stopped, and now back on while he was off meds his tics stopped all together , now they have returned I'm wondering will they stop because this frustrates him very much and he gets angry. I feel helpless.
Since guanfacine is sometimes used to treat ADHD and tics, the tics should improve, not worsen. I would talk to the Dr. and tell him/her the symptoms your son has in an attempt to try a different drug for his needs. I would be very wary of keeping him on something that increases his tics.
- Guanfacine Information for Consumers
- Guanfacine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guanfacine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2011 • 2 answers
Posted 26 Jun 2013 • 1 answer
Guanfacine - How long does it take for the tiredness to go away? My grandson, 8, takes tenex 1 mg. 2
Posted 18 Dec 2016 • 0 answers
Posted 1 Jan 2017 • 0 answers
Guanfacine - While taking this medicine for ADHD have you noticed that the child got more aggressiv?
Posted 20 Dec 2017 • 2 answers